MathSciNet Relay Station
MathSciNet bibliographic data
MR925987 (89e:57002) 57M25
Turaev, V. G. A simple proof of the Murasugi and Kauffman theorems on alternating links. Enseign. Math. (2) 33 (1987), no. 3-4, 203–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement